Xarelto And Period Bleeding With Huge Clots And Leg Cramps

6 Replies Updated



Conversation Starter

Rose Says:
via mobile

Hi, I've been on xarelto for almost a month. I was admitted in the hospital for 2 days, after they found a blood clot(PE) in my lung. They don't know where it came from b/c I had no signs/symptoms at all. Until on the 4th of this month, I almost blacked out in my living room, and told my husband to take me to the ER. An that's what they found my PE.... this is my first clot ever, and I have to be on blood thinners for 6 months.....is it true u can get another clot while on thinners, or xarelto, in general? B/c I read people can get other clots while on thinners....????

Anyways...soon after being on the blood thinner, I got my period...I am only 33years old (34 in march) and usually my period lasts only 3-4 days. I've had my period for 3 weeks and one day. It's been very heavy off an on, and I'm passing huge blood clots, like 50 cent piece size. Or bigger. I've been crampy, having light headedness, low grade fevers a few times, feeling tired, weak, also having very low energy...also I've been having cramps in my lower right leg, in the back of it...off and on...all day today...and cramps in my arms, and other leg some. But my right leg gets the most cramps...not sure if it's b/c I haven't moved around much...also I have a anxiety panic disorder, which don't help things... This really stinks b/c I have 3 kids, and my husband travels on business. So my kids need me. My doctor tried to put the merena IUD in me, on the 20th, which fell out on the 28th. It came out stuck in a big blood clot. They gave me that to supposedly help stop the bleeding with my period...which got worse again once it fell out. Before that they had me on a hormone pill to help stop the bleeding, which nothing seems to help. Can someone please tell me what to do, in order to have some days without bleeding all month? This is making me emotionally upset, and depressed. Which I never get this way. I'm not sure what to do...the only thing any of us can do really...is give it to God, and pray about it????.... I'm just so sick of being sick...I wish things would get better, and go away, and I pray everyday....Has anyone had this experience? What should I do?



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

That can happen, as a side effect, when you are taking this medication, according to the FDA. It may not be the right medication for you to take and you may need to try a different one.

Have you informed your doctor of the problem?

What dosage are you taking? Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?      0  
2
Rose Says:
via mobile

Yes, my doctor knows. But isn't changing my blood thinner yet:/ and yes I'm on klonopin 1mg for panic anxiety disorder. And a few other meds. Not much. Nothing that would make this happen. My klonopin is the most serious besides the blood thinner. An I only take it usually once a day. For the blood thinner I'm on 20mg A day for 6 months.

REPLYSHAREREPORT
Was this helpful?      0  
3
Stephanie Says:
via mobile

I've been on Xarelto for a year due to DVT/PE. I suffered from heavy than usual periods. I'm talking two weeks running. The last straw was on Dec. 27, 2016 while I was at work I was in so much pain and I was experiencing dizziness. So I was rush to the hospital where I found out I was severely anemic. I had to have a blood transfusion. While at the hospital, I was also told they found a fibroid tumor and advices me to have a hysterectomy. So I made the appointment and had a tubal ligation with d/c abliation. Question is simple...after all of this am I still subject to get blood clots and remain on Xarelto for the rest my my life.

REPLYSHAREREPORT
Was this helpful?      1  
4
karen Says:

I also had blood clots in both lungs about a year ago I was put on warafin. With xarelto they don't do a INR to see what level your blood is to see if its to thin or thick so your blood could be to thin. With warafin they do INR to see the level of your blood and there have been times my blood was to thick so they had to increase my milligram or sometimes it was to thin so they had to decrease my milligram I would ask the doctor to switch you to warafin if your having problems with bleeding that doesn't stop

REPLYSHAREREPORT
Was this helpful?      2  
5
Kiisha Says:

Hi. I just started taking Xarelto 10 days ago for my arm vein thrombosis. I also have bleeding problems (e.g. nosebleeds, prolonged menstrual cycles). Is it normal? Should I stop taking it?

REPLYSHAREREPORT
Was this helpful?      0  
6
February Says:
via mobile

I been on Xarelto since July same thing happen to me so I have to take it for 6mo. The bleeding will not get any better I have tried everything. Mine is so bad that when it’s there I have to stay home because I’ll mess up my clothes if I go pass a hour. I’m so ready for February to get here and I pray to God that this is the first and the last one that I ever have. I have never been sick and then this.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

xarelto and unstopable bleeding
Is it true that if you begin to bleed out on xarelto there is no way to stop it like there is with warfarin ## Hello, Wo... 4 replies
Variable Bruising and Bleeding on Xarelto
Hi, I'm a 25 year old female and I've been on Xarelto for 3 months now for a DVT and PE, and I'm noticing th... 5 replies
cramps and light bleeding while on femiane
I've been taking femiane for about a week I started the day of my period my period was suppose to end on the 27 its ... 1 reply
Over bleeding and Having period for a months at a time
Ive always had problems with my period and would get them once every few months growing up. Recently in the last maybe 2... 2 replies
Light bleeding and early period
I just started Loestrin24 and I have been taking it all month. I've been bleeding lightly most days (I've taken ... 1 reply
ortho evra and bleeding 10 days before period
I am bleeding 9-10 days before period starts. The bleeding is brown, sometimes brown dry spotting or is brown and wet. I... 3 replies
gildess period skipping and break through bleeding
I've been on Gildess for months and decided to skip my period for vacation. Mission accomplished, but with the occas... 1 reply
lo loestrin fe exreme period pain and bleeding
I’ve been on Lo Loestrin for almost two months which was prescribed to me because large amounts of hormones make m... 1 reply
Polycystic ovary, Irregular periods and Heavy Bleeding
Hey there.. I am 19 y/o and have been diagnosed with PCoD.Well, i missed my periods for 4month, and doctor asked me to d...
I had my last menstrual period on 25 July 2014. I had Intercouse on 28 July and took I pill on next day. After 7 days of I pill I had bleeding per vag
I had my last menstrual period on 25 July 2014. I had Intercouse on 28 July and took I pill on next day. After 7 days of...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 November 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA